# SDR JBXA9800059

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Engine: Ge CF341A
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 6005915615
- Condition: Malfunctioned
- Location: Stick Pusher
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ON EICAS ON TAKEOFF AFTER GEAR RETRACTION.  REMOVED AND REPLACED STICK PUSHER ACTUATOR.  OPERATIONAL TEST OF STALL PROTECTION SYSTEM GOOD.  WORK PERFORMED IAW 27-35-15.
